# SDR SWAA2023030712401

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 52,556 hours, 35,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HARD TO ENGAGE<[01] ADJUSTED L-1 DOOR GIRT BAR CATCH. OPS CHECK GOOD PER AMM 25-66-00
